# SDR HYIA20190410001

- Difficulty date: March 11, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: C4020317
- Aircraft time: 36,423 hours
- Engine: Cont TSIO520VB
- Engine time: 5,204 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A2
- Part serial: AC17BA900
- Condition: Failed
- Location: Nr 3
- Part time: 1,914 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RIGHT ENGINE SURGING AFTER TAKEOFF. MAINTENANCE INSPECTED AND FOUND THE #3 CYLINDER TO BE AT FAULT. THE #3 CYLINDER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
